| Catalog Number |
802512 |
| Medical Device Problem Code |
Incomplete or Missing Packaging (2312)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that they sent them an order of coude intermittent catheter, and these are the ones they normally used.However, they said, this order was rust colored instead of, and they said they were not as flexible and did not work as well, as the red ones they was getting before.They would like to spoke with someone at the manufacturer regarding whether the manufacturing of the product had changed, or whether the ones they got were just old and had been sitting in a warehouse for too long.They also said they were compressed in the box and the funnels were misshapen.They also said that they was reusing the catheters and they become more flexible as they clean and sanitizes them.Patient said they did have samples available for return.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No additional actions can be taken at this time since root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review was not performed because labeling could not have prevented the reported failure.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they sent them an order of coude intermittent catheter, and these are the ones they normally used.However, they said, this order was rust colored instead of, and they said they were not as flexible and did not work as well, as the red ones they was getting before.They would like to speak with someone at the manufacturer regarding whether the manufacturing of the product had changed, or whether the ones they got were just old and had been sitting in a warehouse for too long.They also said they were compressed in the box and the funnels were misshapen.They also said that they were reusing the catheters and they become more flexible as they clean and sanitizes them.Patient said they did have samples available for return.